# SDR SWAA2022111569804

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT RUBBING ON SCUFF PLATE WHEN OPENING AND CLOSING DOOR. / [01] REPOSITIONED R-2 DOOR SLIDE SKIRT; OPENED AND CLOSED DOOR; NO DEFECT NOTED. REF:B-737 AMM 25-66-01-400-804.;[02] VERIFIED.
